# SDR DXTA20082966

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 4,446 hours, 2,751 cycles
- Engine: Pwc PW306A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1250A000002
- Part serial: 00301
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEAVING TQPF AFTER GEAR RETRACTION, SELECTED FLAPS TOP 0 DEG AND FLAPS WOULD NOT RETRACT FROM 20 DEG.  REMOVED ORIGINAL FSECU AND INSTALLED INSPECTED UNIT. PERFORMED SATISFACTORY RIG AND OPS CHECK OF FLAP SLAT SYSTEM. FOR ALL WORK REF MM 27-51-00, 27-50-05 AND 27-51-45.
